MAUDE Adverse Event Report: TORNIER S.A.S. CEMENT RESTRICTOR DIA.24MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

TORNIER S.A.S. CEMENT RESTRICTOR DIA.24MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number EBO101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 03/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Subject: (b)(6) - welbow clinical study.Post-operative complication: ¿fracture of any part of the operated arm¿ five years after the initial surgery involving the latitude ev implant, the patient presented to their local general practitioner with pain and swelling in the right elbow.An x-ray confirmed the presence of a periprosthetic fracture.The outcome was reported as ¿ongoing¿.A back slab was applied for immobilization, and further x-rays will be conducted to monitor the healing progress and evaluate the outcome.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Subject: 001-003 - welbow clinical study post-operative complication: ¿fracture of any part of the operated arm¿ five years after the initial surgery involving the latitude ev implant, the patient presented to their local general practitioner with pain and swelling in the right elbow.An x-ray confirmed the presence of a periprosthetic fracture.The outcome was reported as ¿ongoing¿.A back slab was applied for immobilization, and further x-rays will be conducted to monitor the healing progress and evaluate the outcome.

Brand Name
CEMENT RESTRICTOR DIA.24MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20096490
Report Number3000931034-2024-00510
Device Sequence Number15596212
Product Code JDI
UDI-Device Identifier03700386922053
UDI-Public03700386922053
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K973453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/19/2024
Device Catalogue NumberEBO101
Device Lot Number5296AU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale